# SDR ASAA0944466

- Difficulty date: February 3, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601390
- Part serial: PA658
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 6 SLAT HAS 2 CRACKS AT THE INBD AUX TRACK LOWER SKIN.  CUT OUT DAMAGED AREA FABRICATED FILLER AND SPLICE PLATE AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 57 43 01 51 40 02.
